Constructive solutions of the Riemann boundary value problem on hyperelliptic Riemann surfaces
Doklady Akademii Nauk, Tome 199 (1971) no. 4, pp. 758-761
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_199_4_a4,
author = {E. I. Zverovich},
title = {Constructive solutions of the {Riemann} boundary value problem on hyperelliptic {Riemann} surfaces},
journal = {Doklady Akademii Nauk},
pages = {758--761},
year = {1971},
volume = {199},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_4_a4/}
}
E. I. Zverovich. Constructive solutions of the Riemann boundary value problem on hyperelliptic Riemann surfaces. Doklady Akademii Nauk, Tome 199 (1971) no. 4, pp. 758-761. http://geodesic.mathdoc.fr/item/DAN_1971_199_4_a4/